shipping FREE SHIPPING ON ALL $50 ORDERS

Naturade Herbal Alcohol-Free Expectorant | Bulu Box - sample superior vitamins and supplements

Naturade

Naturade Herbal Alcohol-Free Expectorant


Availability: In stock

$13.42

Product Description

Naturade Alcohol-Free Herbal Expec® with Guaifenesin supports your recovery. Don’t let excessive congestion and an uncontrolled cough limit your enjoyment, productivity and quality of sleep.  Choose Naturade Alcohol-free Herbal Expec® to advance your recovery.  Guaifenesin, the key ingredient in Alcohol-Free Herbal Expec®, has been breaking-up congestion, clearing out excess mucus, and controlling coughs for generations. The specialized action relieves mucus buildup and makes nonproductive coughs more productive and less frequent – allowing you to focus on what is important.*

Realize all the benefits of Naturade Herbal Expec® without the alcohol.

Naturade Herbal Expec® provides soothing relief you can really feel.  Naturade includes naturally soothing herbs like cocillana, peppermint, and rose hips to calm and comfort throughout your recovery.*

Attack your cough and congestion with Naturade Alcohol-Free Herbal EXPEC®!

Reviews

Additional Information

Directions:  Do not exceed 6 doses in a 24 hour period. Adults and children 12 years and over: 2 tablespoonfuls every 4 hours. Children 6 to under 12 years of age: 1 tablespoonful every 4 hours. Children under 6 years of age: ask a doctor. 

Supplement Facts 

Serving Size: 15 ml
Serving per Container: About 17

  Amount Per Serving % Daily Value
Guaifenesin 150 mg **
** % Daily Value not established

Ingredients: Black Cherry Syrup (Fructose, Cherry Flavor), Citric Acid, Cocillana Bark Extract, Deionized Water, Fruit and Vegetable Juice for Color, Glycerin, Horehound Extract, Peppermind Leaf Extract, Potassium Sorbate, Rose Hips Extract, Sodium Bezoate, Wild Cherry Bark Extract

Warnings:  In case of accidental overdose, seek professional assistance or contact a poison control center immediately. Keep this and all medicines out of reach of children. Do not give this product for persistent or chronic coughs, such as occurs with smoking, asthma, chronic bronchitis or emphysema, or where cough is accompanied by excessive phlegm, unless directed by a physician. A persistent cough may be a sign of a serious condition. If cough persists for more than 1 week, tends to recur or is accompanied by a fever, rash or persistent headache, consult a physician. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health care professional before using this product. For your protection this bottle has an imprinted seal around the neck and inner seal beneath the cap. Do not use if either seal is broken or missing. 

You may also be interested in the following product(s)

Updating your cart...

{{var product.name}}

was added to your cart.

Continue shopping
or View cart & checkout
Continue shopping
View cart & checkout
  Loading...